[QUOTE=janart;2773692]camjunkie how long have you been taking these two? I have been taking prozac(GENERIC) for a few weeks with seroquel at night. I still haven't felt good so we added wellbutrin about a week ago. I still don't feel that great and my headaches are returning. On top of that I couldn't get "satisfaction" from sex the other night and that has really upset me. I don't know what to do. How are you doing?
Hi! I am not doing all that great on this combination. I was taking the Wellbutrin XL 150mg originally, and then added the Prozac.
At 20mg, I noticed the Prozac addition made me aggressive/agitated and very, very tired (been on it for 7 weeks). So today I cut the Prozac back to 10mg and felt better - not as much agitation/aggression. However, after feeling energetic for 3 hours, I got so tired that I slept from 5-7PM. I may continue the 10mg for a few more days just to see what happens. At this stage, I don't know if I would be better off to increase the Wellbutrin XL to 300mg and leave the Prozac at 20mg, move the 20mg Prozac dosage to night, or what. My doctor seems utterly confused as well (he is depending on me to figure out what works).
Please let me know how stopping the Wellbutrin XL and upping the Prozac dosage works out for you. For me, the Wellbutrin actually helps with sex (the Prozac makes me a little numb). I had the same problem with Lexapro, but I was willing to tolerate it. Unfortunately, I had such terrible lower GI tract issues from Lexapro that I discontinued it after 18 months. So far, I've tolerated Prozac.